On varieties of regular * -semigroups

Bedřich Pondělíček

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 1, page 110-119
  • ISSN: 0011-4642

How to cite

top

Pondělíček, Bedřich. "On varieties of regular $*$-semigroups." Czechoslovak Mathematical Journal 41.1 (1991): 110-119. <http://eudml.org/doc/13906>.

@article{Pondělíček1991,
author = {Pondělíček, Bedřich},
journal = {Czechoslovak Mathematical Journal},
keywords = {tolerance lattices; congruence lattices; varieties of regular - semigroups},
language = {eng},
number = {1},
pages = {110-119},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On varieties of regular $*$-semigroups},
url = {http://eudml.org/doc/13906},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Pondělíček, Bedřich
TI - On varieties of regular $*$-semigroups
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 1
SP - 110
EP - 119
LA - eng
KW - tolerance lattices; congruence lattices; varieties of regular - semigroups
UR - http://eudml.org/doc/13906
ER -

References

top
  1. Nordahl T. E., Scheiblich H. E., 10.1007/BF02194636, Semigroup Forum 16 (1978), 369-377. (1978) Zbl0408.20043MR0507171DOI10.1007/BF02194636
  2. Clifford A. H., Preston G. B., The algebraic theory of semigroups, Vol. I. Am. Math. Soc., 1961. (1961) Zbl0111.03403MR0132791
  3. Petrich M., Introduction to Semigroups, Merill Publishing Company, 1973. (1973) Zbl0321.20037MR0393206
  4. Chajda I., Lattices of compatible relations, Arch. Math. (Brno) 13 (1977), 89-96. (1977) Zbl0372.08002MR0463081
  5. Chajda I., Zelinka B., Lattices of tolerances, Čas. pěst. mat. 102 (1977), 10-24. (1977) Zbl0354.08011MR0450152
  6. Pondělíček B., Modularity and distributivity of tolerance lattices of commutative inverse semigroups, Czech. Math. J., 35 (110), 1985, 146-157. (1985) Zbl0581.20058MR0779342
  7. Papert D., 10.1112/jlms/s1-39.1.723, J. London Math. Soc. 39 (1964), 723-729. (1964) Zbl0126.03802MR0166123DOI10.1112/jlms/s1-39.1.723
  8. Ore O., 10.1215/S0012-7094-38-00419-3, Duke Math. J. 4 (1938), 247-269. (1938) Zbl64.0055.01MR1546048DOI10.1215/S0012-7094-38-00419-3

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.